# SDR ASAA2018032424029

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 39,469 hours, 11,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR SLIDE AT THE OVERWING, THE EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMPS IAW AMM 33-51-04-960-801.  VISUAL OP CHECKED GOOD.
